MAUDE Adverse Event Report: MAKO SURGICAL CORP. TIBIAL CHECKPOINT STERILE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. TIBIAL CHECKPOINT STERILE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 111651
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: it was found that the checkpoint pin used during mako surgery was left in the patient's body.Postoperative x-ray revealed it, so incision reopened and closed again after removal of the pin and procedure completed.

Brand Name
TIBIAL CHECKPOINT STERILE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key23825986
Report Number3005985723-2025-00615
Device Sequence Number5031890
Product Code OLO
UDI-Device Identifier00848486001353
UDI-Public00848486001353
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number111651
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown